DocServer

Items where Subject is "46-xx Functional analysis > 46Bxx Normed linear spaces and Banach spaces; Banach lattices"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | C | D | F | K | M | S
Number of items at this level: 29.

B

Bauschke, Heinz H. and Borwein, Jonathan M. (1995) Continuous Linear Monotone Operators on Banach Spaces. [Preprint]

Borwein, Jonathan M. (1994) A Survey of Examples of Convex Functions and Classifications of Normed Space. [Preprint]

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1993) Locally Lipschitz Functions and Bornological Derivatives. Working Paper. CECM .

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Closed convex Haar null sets. [Preprint]

Borwein, Jonathan M. and Fitzpatrick, Simon and Vanderwerff, Jon D. (1994) Examples of Convex Functions and Classifications of Normed Spaces. Journal of Convex Analysis, 1 (1). pp. 61-73. ISSN 0944-6532

Borwein, Jonathan M. and Giles, John and Vanderwerff, Jon D. (2002) Rotund norms, Clarke subdifferentials and extensions of Lipschitz functions. Nonlinear Analysis: Theory, Methods & Applications, 48 (2). pp. 287-301. ISSN 0362546X

Borwein, Jonathan M. and Goebel, Rafal (2003) Notions of Relative Interior in Banach Spaces. Journal of Mathematical Sciences , 115 . pp. 2542-2553.

Borwein, Jonathan M. and Jimenez-sevilla, M. and Moreno, J.P (2002) Antiproximinal norms in Banach spaces. J. Approx. Theory, 114 . pp. 57-69.

Borwein, Jonathan M. and Moors, Warren B. (1996) Lipschitz functions with minimal Clarke subdifferential mappings. In: Proc. Optimization Miniconference III, B. M. Glover and D. Ralph eds, University of Melbourne, July 1996, University of Ballarat.

Borwein, Jonathan M. and Moors, Warren B. (2006) Non-smooth Analysis, Optimisation Theory and Banach Space Theory.

Borwein, Jonathan M. and Mordukhovich, Boris S. and Shao, Yongheng (1999) On the Equivalence of Some Basic Principles in Variational Analysis. Journal of Mathematical Analysis and Applications., 229 (1). pp. 228-257. ISSN 0022-247X

Borwein, Jonathan M. and Sciffer, Scott (2010) An explicit non-expansive function whose subdifferential is the entire dual ball. In: Technion Meeting on Nonlinear Analysis, AMS Proceedings in Contemporary Mathematics.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1996) Banach Spaces That Admit Support Sets. Proceedings of the American Mathematical Society, 124 (3). pp. 751-755. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) Convex Functions on ``Sequentially Reflexive'' Banach Spaces. [Preprint]

Borwein, Jonathan M. and Vanderwerff, Jon D. (1996) Epigraphical and Uniform Convergence of Convex Functions. Transactions of the American Mathematical Society, 348 (4). pp. 1617-1631.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1994) Further arguments for slice convergence in nonreflexive spaces. Set-Valued Analysis, 2 (4). pp. 529-544. ISSN 0927-6947

Borwein, Jonathan M. and Vanderwerff, Jon D. (2000) On the continuity of biconjugate convex functions. Proceedings of the American Mathematical Society, 30 (6). pp. 1797-1803. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) A Survey on Renorming and Set Convergence. Topological Methods in Nonlinear Analysis, 5 . pp. 211-228.

Borwein, Jonathan M. and Zhu, Qiji J. (2006) Variational methods in convex analysis. Journal of Global Optimization, 35 . pp. 197-213. ISSN 0925-5001

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2003) Differentiability of cone-monotone functions in Banach spaces. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (2001) Convex Functions of Legendre Type in General Banach Spaces. Journal of Convex Analysis, 8 (2). pp. 569-581. ISSN 0944-6532

Borwein, Jonathan M. and Vanderwerff, Jon D. (1997) Convex functions on Banach spaces not containing $ l_1$. Canad. Math. Bull., 40 (1). pp. 10-18.

Borwein, Jonathan M. and Yao, Liangjin Recent progress on Monotone Operator Theory. Contemporary Mathematics . (In Press)

C

Cui, Yunan and Hudzik, Henryk and Sims, Brailey PROPERTIES $(U\~{A}_2)^*$ AND $(W\~{A}_2)$ IN ORLICZ SEQUENCE SPACES AND SOME OF THEIR CONSEQUENCES. Journal of Mathematical Analysis and Applications . (Submitted)

D

Dalby, Tim and Sims, Brailey (2006) Banach Lattices and the Weak Fixed Point Property. Proceedings of the Seventh International Conference on Fixed Point Theory and its Applications . pp. 63-71.

F

Falset, Jesús Garcia and Sims, Brailey (1997) Property (M) and the Weak Fixed Point Property. Proceedings of the American Mathematical Society, 125 (10). pp. 2891-2896. ISSN 0002-9939

K

Kirk, William A. and Sims, Brailey (2001) Uniform normal structure and related notions. Journal of nonlinear and convex analysis, 2 (1). pp. 129-138. ISSN 1345-4773

M

Mustafa, Zead and Sims, Brailey (2006) A new approach to generalized metric spaces. Journal of Nonlinear and Convex Analysis, 7 (2). pp. 289-297. ISSN 1345-4773

S

Santos, Eduardo Castillo and Lennard, Chris and Sims, Brailey UNIFORM NORMAL STRUCTURE IS EQUIVALENT TO THE JAGGI* UNIFORM FIXED POINT PROPERTY. Journal of Mathematical Analysis and Applications . ISSN 0022-247X (Unpublished)

This list was generated on Mon Jun 26 22:33:55 2017 AEST.